MathSciNet Relay Station
MathSciNet bibliographic data
MR1148983 (93d:58174) 58G25 (35P05 53C21)
Escobar, José F.; Freire, Alexandre The spectrum of the Laplacian of manifolds of positive curvature. Duke Math. J. 65 (1992), no. 1, 1–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement